After my toddler heals do I need to get all the neosporin cream (neomycin and polymyxin b) entirely off?
Yes. I don't know what your toddler is healing from, but prolonged contact to the neomycin in the neosporin can lead to allergic reactions in the future. So, yes, removing any unneeded cream is a good idea as is using it sparingly to begin with. Plain vaseline or aquaphor will often help heal wounds as well as neosporin without any risk and is what I recommend to my patients post skin surgery.
I wear dry liners and sometimes get irritation in the groin area, is it ok to use neosporin cream (neomycin and polymyxin b) in this area?
Yes but. This is likely a fungal infection which grows in dark moist places like skin folds and the groin area.
No problem. Depending on where the laceration is... Keep neosporin out of the eyes and mucous membranes.
Can do. Depends really on what the injury/procedure and dressing placed initially. Assuming it was a simple cut that was sutured, sure, neosporin will be fine. Sometimes more elaborate dressings are used containing silver etc, so wouldn't be necessary then.
Not a fan. 15% of population has a skin rash to neomycin, one of the 3 antibiotics in neosporin. I prefer Bacitracin or polymixin.
Is ok. I generally use a silver dressing.
It's okay. No antibiotic is as helpful as cleaning the wound well with soap and water and then keeping it clean. Some people become allergic to the neomycin; you may prefer a bacitracin-only preparation.
Yes. The neosporin may help prevent infection. However, if the area is very red and warm, then you should be seen.
Yes you can! It is ok to use vaseline to keep the skin moisturized and healthy. However, neosporin is used only if there is evidence of infection. Frequent use of neosporin can lead to development of allergy.
Yes. This only comes in a topical form, either ointment or cream and should not be taken any other way. It is a combination of bacitracin, neomycin and polymyxin b, each of which can have severe toxicity if taken internally.
Can do better. No one needs to have bad acne or acne scarring in this day and age. I start folks on cheap topical Clindamycin which usually works; if that fails, cheap systemic tetracycline (kept mine under control for 25 years). A dermatologist can offer you even more potent retinoic acid-related meds, especially if it's cystic acne. You have a choice.
No. Neosporin will not help acne. It may even make it worse. It is also a common cause of allergic eruptions -so throw it away.
Depends. If it's just a minor, superficial cut, then probably yes. If a larger gash or bleeding, see a doctor to get it evaluated and stitched. All of this also depends on the dog not having rabies. If you don't know the dog, you need to get evaluated by a doctor and have the dog examined.